Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Difference equations on a mesh arising from a general triangulation

Author: R. B. Kellogg
Journal: Math. Comp. 18 (1964), 203-210
MSC: Primary 65.65
MathSciNet review: 0177517
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.65

Retrieve articles in all journals with MSC: 65.65

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society